# SDR UPS02237543

- Difficulty date: December 18, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI WING CENTER SECTION FRONT SPAR UPPER CHORD HAS CORROSION AT RT END OF CHORD AT RBL 55 APPROX.  FOUND TO BE EXFOLIATED.
